Well like I said before I thought this was supposed to be a place whether we took medications or not to lose weight that we could come for help and support but I believe I have finally had enough. Every time it seems we have moved past it sombody wants to start arguing and fighting again. Hopefully I can find somewhere else to help me. If not hopefully I can do it on my own. In any case, good luck to everybody. I wish you could all realize it doesn't have to be a fight and just respect each other's choices and right to be here either way.
I wonder if any of you have noticed that lizamom-solo-shredder all have the same bad spelling problem.Either all three of them went to the same school,or they all are just dumd.If many would go back and read past forums kk2 has been a friend to many and always given support,unlike others.It is a shame to see the good people go and the uneducated ignorants to stay.
As for the rest, I thought I still had a friend or two on here but it looks like the jerk is the only one who's going to bother to say goodbye. So much for thinking after spending eight months of my life coming on here that I was doing anybody any good.
Hopefully you are stll hanging around. I haven't read far enough down to see what has been going on, but this is still North America and all havea say.Everyone remember the Serinity Prayer. I am sorry I have not been around alot, I guess I am alittle ashamed because I lost te first 20 lbs. 80 more to go and cannot get back on the ball.
I disagree with your diet and you disagree with my calorie intake (600). But tht doesn't mtterwe are here for each other no matter what our personal ideas are.
KK2 you have helped many can you not ignore the negtives.
I am not a bible pumper but can we not all get along.
I might not know how to spell but i know how to spell dumb.
Not like you who spelled (dumd) meaning that i and someone else have limited eduction and i do not know how to spell.
I have done nothing to you in order to offend me this way, sorry if you feel this bad about me but your friend kk2 keeps calling me names and you believe her she advertise an illigal drug and if you back her up then you are doing the same as her, thanks so much to let me know i'm a dumb oh i meant a dumd person like you said.......i will look for someone to help me to spell better.
It has just gotten too hard to ignore them, they are all over the place. Now they want to start threads where those who take medicine are not welcome and even rename the forum so that we will not be welcome on it. Of course we know that will not happen, but its just the attitude, and the threads that do have it on them are just outrageous. People can't just state their opinion or share facts and information. They are so critical and judgemental. If it was just every now and then it would be one thing but its gotten to be too much.
I know what you mean about only getting part way through the battle; I only lost 40 and still have a long way to go. We will get there! I'll keep you in my prayers and check in every now and then. Maybe one day the forum will be like it used to be: when it was actually helpful and supportive. Best of luck to you and to all.
what's the point to deny anything to you if you don't understand and believe anyone ....the only think you understand is how to promote the illegal drug, how many times i have to deny ......please go to a psychologist, let him help you with your personal problem and then come back and you will understand how bad illegal drugs is for your health, you said you know me but i do not remember you anywhere and i only been here for a couple of weeks, this is the only forum i have been, i found this searching for help with weight loss, just be careful if you get caught you will serve up to 10 years in prison, why if the drug has been banned for weight losss you keep arguing how good it's, if this partiucular drug that you advertise is so good how come no honest doctor wants to prescribe it to their patients? how come there is so many people looking for addresses and they can get the drug in their local clinics or personal doctors.....IT IS ILLEGAL to consume to prescribe to advertise the drug named HCG = human chorionic gonadotropin (for weight loss).
Read all her threads and you will see how much she advertise the hcg drug, she lies about it she said it only cost $10 to get the illegal drug. I know you have to pay $40.00 for one shot and $140.00 for the crooked doctor who provides the drug, then she says she knows me, then she calles me names, like lisamom or solo i don't know them either, obviously she is not ok mentally.
Then I get the great speller inadaze taking sides calling me dumd while she ment to say dumb and criticize me with my poor spelling ability, granny!....These people are not here to look for information and communication to lose weight they are here to advertise the illegal drug HCG, because they know it's difficult to prosecute them, from this forum.
Telling someone that they need examined. Do you know this person, maybe they do and is that comment any help?? But then again calling someone dumb is not the best idea either maybe they are and that comment only puts them down.
Yes we all agree the smartest and safest way to loose weight is to do it without drugs and execise. We are not all PERFECT especially me. But I do have a right to my own opinion and when asked I also have the right to answer. KK has never said taking the HCG is the only or the best way to loose weight. She hs only sad it was the best way for her a that time. If any one of us end up in jail, your taxes are really going to skyrocket because the jails wll be full.
Matter of fact they advertise the serum on this web site, so I don't think you are going to be able to knock us all off, and I am sure that is not you intention. But you cannot save the world. That job is left to only ONE AND HE IS ALL FORGIVING something else that we as humans are not able to do.
If the drug upsets you so much do not open the topics that state HCG instead of trying to trick people to your comment and then put them down.
I know you didn't catch that mistake on your own.Who showed you? I have never had HCG,I get the LIPO-DEN injection.Why don't see what you can find illegal about that medication.But it is not my place to tell another person what is right or wrong.I am not a DR.and we all know you certainly are not one.This forum is to exchange ideas,and let others know what has worked for us.Being obese is far more dangerous than some of the medications used to lose weight.I bet if a close family member HAD to lose a certain amount of weight to live you would want them to get HCG or anything else to save them,I would.You don't know who are reading your words,who is to the breaking point,and just needs a kind word of encouragement,they don't need to hear what you think,unless you could try to put yourself in their place for once.Congratulations on your weightloss and the way you did it,I had to do it a different way,your way didn't work for me.I will tell any reader how I did it,that way might not work for them.They might want to use HCG.if so goodluck to them,I hope it works,being fat is miserable,I never want to be there again.
You talk about the way certain people on here don't know how to spell and that they all must have went to the same school or they all are just dumd. Maybe you went to school with them, because I spell it DUMB! So stop judging and don't be so ignorant. These ladies are on here to talk about weight problems, not to be judged on their spelling...especially by someone who can't spell herself.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.